Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 102, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 8, 2012, 8:33 PM CDT for Daviess County, Grundy County, Livingston County, Missouri. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 8:33 PM CDT (01:33 UTC)
- Expired
- Aug 8, 2012, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Grundy County, MO, Livingston County, MO
The radar
The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:37 PM CDT | HAIL 1.75 | 4 E Pattonsburg, MO | |
| Aug 8, 8:40 PM CDT | TSTM WND DMG | 1 Nw Pattonsburg, MO | NUMEROUS TREES AND POWER LINES DOWN...OUTBUILDINGS DAMAGED...CORD AVE NEAR 69 HIGHWAY. |
| Aug 8, 8:40 PM CDT | TSTM WND DMG | S Pattonsburg, MO | TRAILER BLOWN OFF FOUNDATION...TREES DOWN AS WELL. |
| Aug 8, 8:43 PM CDT | TSTM WND GST 70 | 2 S Coffey, MO | 60-70 MPH WIND GUSTS ESTD NEAR COFFEY. |
| Aug 8, 9:05 PM CDT | NON-TSTM WND GST 60 | 4 E Jamesport, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2811 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS53 KEAX 090133
SVREAX
MOC061-079-117-090215-
/O.NEW.KEAX.SV.W.0102.120809T0133Z-120809T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PATTONSBURG...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN...JAMESPORT...JAMESON AND LOCK SPRINGS.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 69 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4008 9366 3980 9369 3997 9421 3999 9421
4013 9414
TIME...MOT...LOC 0133Z 292DEG 28KT 4002 9405
HAIL...1.00IN
WIND...60 MPH
$$
MJ3 follow-up statements
904
WWUS53 KEAX 090147
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT WED AUG 8 2012
MOC061-079-117-090215-
/O.CON.KEAX.SV.W.0102.000000T0000Z-120809T0215Z/
DAVIESS MO-GRUNDY MO-LIVINGSTON MO-
847 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LIVINGSTON...SOUTHWESTERN GRUNDY AND DAVIESS COUNTIES UNTIL 915 PM
CDT...
AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
GALLATIN...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
IN ADDITION...AT 843 PM CDT 60-70 MPH WINDS WERE REPORTED JUST SOUTH
OF COFFEY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...JAMESPORT AND LOCK SPRINGS.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 69 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3995 9414 4012 9406 4008 9366 3980 9369
TIME...MOT...LOC 0146Z 287DEG 22KT 4002 9396
HAIL...1.00IN
WIND...70 MPH
$$
MJ916
WWUS53 KEAX 090206
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT WED AUG 8 2012
MOC061-079-117-090215-
/O.CON.KEAX.SV.W.0102.000000T0000Z-120809T0215Z/
DAVIESS MO-GRUNDY MO-LIVINGSTON MO-
906 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LIVINGSTON...SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL
915 PM CDT...
AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
JAMESPORT...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
AT 843 PM...AMATEUR RADIO OPERATORS REPORTED A 70 MPH WIND GUST 2
MILES SOUTH OF COFFEY.
LOCATIONS IMPACTED INCLUDE...
JAMESPORT AND LOCK SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3991 9401 4010 9396 4008 9366 3980 9369
TIME...MOT...LOC 0205Z 287DEG 22KT 3999 9382
HAIL...1.00IN
WIND...60 MPH
$$
MJ329 WWUS53 KEAX 090212 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 912 PM CDT WED AUG 8 2012 MOC061-079-117-090222- /O.EXP.KEAX.SV.W.0102.000000T0000Z-120809T0215Z/ DAVIESS MO-GRUNDY MO-LIVINGSTON MO- 912 PM CDT WED AUG 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIVINGSTON... SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES WILL EXPIRE AT 915 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1AM. LAT...LON 3991 9401 4010 9396 4008 9366 3980 9369 TIME...MOT...LOC 0212Z 287DEG 22KT 3998 9377 $$ DEROCHE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:35 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 8, 6:35 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 635 PM CDT Wed Aug 8 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Range (Tonight through Friday)... Primary focus is centered on the first 12 hours of the forecast with convection and severe potential highlighting the period. A weak warm boundary left over from this morning's convection extends from east central MO through the southwest portion of the CWA and then curls north to a low over east central NE. A vorticity max diving southeast towards OMA with an attendant trof axis is expected to initiate a second area of convection over southeastern NE where the airmass has become unstable. While the 0-6km shear is marginal for severe it may be sufficient when combined with the moderate instability to support a small MCS which would most likely propagate southeast along the aforementioned warm front and affect the western portion of the CWA. The overall signal of the models for the past couple of runs supports raising pops for this evening over this region. Should a MCS form pops will need to be raised for this evening. Otherwise, a cold front quickly following on the heels of this upper feature will usher in the first thrust of cooler air. Thursday should see temperatures falling back to seasonal values which will feel like a major cool down when compared to the prolonged heat wave. A second reinforcing surge of colder air will follow Thursday night and Friday as a strong shortwave drops through the western Great Lakes and sends a back door cold front through the region. Friday will be absolutely beautiful with temperatures 5-7 degrees below normal. MJ Medium Range (Saturday through Wednesday) Medium range model output continues to play with the timing and potential for precipitation for the weekend into next work week with the broader model consensus still pointing at temperatures starting the weekend below normal. Big adjustment in the models over the past 24 hours is how quickly the east Canadian trough fills and lifts out of the eastern CONUS. The shortwave we are watching for precipitation late in the weekend - currently seen as a shortwave rotating into British Columbia under a Gulf of Alaska low- is expected to help kick the developing eastern CONUS trough out as we move through Sunday. Currently, the latest model runs have all congealed on this solution for the late weekend, though timing shortwaves over a ridge into a northwest flow is highly prone to errors. So, have limited POPs to the 30 percent range, and kept them focused into Sunday night where the nocturnal jet would enhance the potential; but concede that confidence is not high as timing and expected location for the precipitation may change a lot in the next couple of days as the wave become better sampled after landfall. Otherwise, temperatures starting the weekend will be below normal for mid-August thanks to the trough that will shift into the eastern CONUS. This is still expected to result in afternoon highs ranging through the 80s on Saturday as it bringing seasonal air south from Canada. The potential for convection Sunday may mess with the expected warm up, but by Sunday temperatures should begin to rebound back to around normal, mid 80s to low 90s, as the southerly surface winds sets up across the Kansas and Missouri behind the retreating Canadian surface high. Temperatures should continue to creep up Monday and Tuesday; though with a flat northwest flow still prevailing highs should not climb much beyond the mid-90s through the first half of next work week. Cutter && .AVIATION... For the 00Z TAFs...Crux of this evenings forecast is the ongoing activity in the vicinity of the terminals at this time. Expectations are that the storms will likely persist across the Kansas-Missouri border region through about 03Z, after which conditions should rapidly improve into the VFR range. Winds should remain from the northwest through the rest of the overnight hours. Cutter && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Aug 8, 1:03 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT WED AUG 8 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 103 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS MAY REFORM THIS AFTERNOON OVER MOST OF THE REGION. THESE STORMS ARE NOT EXPECTED TO GENERATE ANY SEVERE WEATHER. A MORE ORGANIZED BAND OF THUNDERSTORMS ARE EXPECTED TO DROP SOUTHEAST THROUGH IOWA AND EASTERN NEBRASKA AND TRACK THROUGH NORTHERN AND POSSIBLY WEST CENTRAL MISSOURI LATE THIS AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER. DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREAT WHILE MARGINALLY SEVERE HAIL IS ALSO POSSIBLE. THE THUNDERSTORMS AND SEVERE RISK SHOULD END FROM WEST TO EAST BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY BUT A BETTER CHANCE FOR THUNDERSTORMS OVER AREAS GENERALLY SOUTH OF THE MISSOURI RIVER SUNDAY NIGHT AND MONDAY. THE SEVERE WEATHER THREAT WILL BE LOW DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER PARTS OF NORTHERN AND WEST CENTRAL MISSOURI AND EXTREME EAST CENTRAL KANSAS FROM MID AFTERNOON INTO EARLY THIS EVENING. MJ
In the hours before
Special weather statement, Aug 8, 8:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 PM CDT WED AUG 8 2012
MOZ004-005-013-014-090200-
DAVIESS MO-DE KALB MO-GENTRY MO-HARRISON MO-
819 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...
SOUTHEASTERN GENTRY...NORTHEASTERN DEKALB AND NORTHERN DAVIESS
COUNTIES UNTIL 900 PM CDT...
AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PATTONSBURG...OR 14 MILES SOUTHEAST OF
ALBANY...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GALLATIN...PATTONSBURG...JAMESPORT...SANTA ROSA...COFFEY AND
JAMESON.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 69 AND 84.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4012 9376 4007 9376 3986 9382 4002 9437
4019 9425
TIME...MOT...LOC 0120Z 289DEG 25KT 4007 9419
MJLocal storm report, Aug 8, 8:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND GST SMITHVILLE 39.39N 94.58W
08/08/2012 E0 MPH CLAY MO TRAINED SPOTTER
55-60 MPH WNDS EXCELSIOR SPRINGS
&&
HMORGANLocal storm report, Aug 8, 8:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG MOSBY 39.32N 94.29W
08/08/2012 CLAY MO TRAINED SPOTTER
2-4 INCH DIAMETER LIMBS DOWN
&&
HMORGANLocal storm report, Aug 8, 8:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL LA CYGNE 38.35N 94.76W
08/08/2012 E0.75 INCH LINN KS TRAINED SPOTTER
&&
HMORGANSpecial weather statement, Aug 8, 8:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT WED AUG 8 2012
MOZ038-039-044-045-090200-
JOHNSON MO-LAFAYETTE MO-PETTIS MO-SALINE MO-
830 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND EASTERN
LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 900 PM CDT...
AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
HARDIN TO 6 MILES SOUTH OF HIGGINSVILLE TO 9 MILES NORTHWEST OF
WARRENSBURG...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WARRENSBURG...CONCORDIA...KNOB NOSTER...WHITEMAN AIR FORCE BASE...
CORDER...ALMA...BLACKBURN...AULLVILLE...CENTERVIEW AND EMMA.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 42 AND 65.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3861 9360 3884 9403 3902 9387 3921 9386
3921 9381 3920 9379 3921 9375 3919 9343
3882 9343
TIME...MOT...LOC 0131Z 309DEG 33KT 3917 9370 3896 9370
3879 9384
DEROCHELocal storm report, Aug 8, 8:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG BLUE SPRINGS 39.02N 94.28W
08/08/2012 JACKSON MO TRAINED SPOTTER
WOODS CHAPEL RD AND I-70...POWER OUTAGE...45 MPH WNDS
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:01 PM CDT | Special Weather Statement | EAX | Platte | 29 min |
| Aug 8, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Aug 8, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 30 min |
| Aug 8, 7:22 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 38 min |
| Aug 8, 7:34 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Jackson, Lafayette, Platte, Ray | 26 min |
| Aug 8, 7:48 PM CDT | Special Weather Statement | EAX | Cass | 27 min |
| Aug 8, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 34 min |
| Aug 8, 8:01 PM CDT | Special Weather Statement | EAX | Jackson, Lafayette, Ray | 29 min |
| Aug 8, 8:19 PM CDT | Special Weather Statement | EAX | Daviess | 41 min |
| Aug 8, 8:30 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette | 30 min |
| Aug 8, 8:54 PM CDT | Special Weather Statement | EAX | Johnson, Pettis, Saline | 36 min |
| Aug 8, 9:19 PM CDT | Special Weather Statement | EAX | Grundy | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.